MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD SAFETYGLIDE; SYRINGE, ANTISTICK

BECTON, DICKINSON AND COMPANY BD SAFETYGLIDE; SYRINGE, ANTISTICK
Model Number 328446
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Administered lantus to patient.Went to slide safety on needle and stuck rn index finger.This has been the second needle stick with these insulin syringes.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key12438176
Report Number12438176
Device Sequence Number17328230
Product Code MEG
UDI-Device Identifier00382903284467
UDI-Public(01)00382903284467
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2021
Report Date (Section F) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number328446
Device Catalogue Number328446
Device Lot Number1026135F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA09/02/2021